warning icon
YOUR BROWSER IS OUT OF DATE!

This website uses the latest web technologies so it requires an up-to-date, fast browser!
Please try Firefox or Chrome!

propecia and weight gainWe all know that Propecia is the hair growth medication with which most of the people got benefitted. This medication is particularly for those who suffer from male pattern baldness. Only when the drug is taken for a longer period of time, it would help a man to grow his hair. There are many thoughts among people that taking this hair loss drug is causing weight gain in men. Let us look at this issue and find out any evidence for it.

Study on Propecia medication

There are lots of studies happening on propecia medication because it is a very popular medication. There was a study among patients who take Finasteride 5mg for prostate enlargement. During the test, it was found that those patients have only reduced the weight and not increased it.

The major side effect of Propecia is depression. A person who has depression would lose interest in doing exercise activity. On the other hand they would eat larger amount of food during this phase. This might be the reason behind the people who gain weight while on Propecia treatment.

Yet, there are no such clear evidences regarding the weight gain during the intake of Propecia medication.

What should you do if you gain weight after taking Propecia medication?

If you feel that you are gaining weight after Propecia medication is taken, then you have to make sure that your health care professional knows about it. There may be various underlying reasons beneath it. The weight gain might also be due to the change in lifestyle hence the doctor would analyze it and rectify at the initial stage itself.

Since a small percentage of people would be at risk of gaining weight due to Propecia medication, the risk is ruled out easily because of a checkup. If the weight gain is due to the hair growth medication then your medico would decide on what to do about it.

What measure should you take to avoid weight gain?

If you are on Propecia treatment and if you feel any weight gain then you can go about starting a good exercise regime. If you are going to do a workout then you won’t be gaining weight. Even if some pounds are gained, through an exercise you can easily reduce it. We are not stating that Propecia would definitely cause weight gain but we are telling about certain precautionary measures. Moreover, it is good to do an exercise daily to stay healthy. So, you have only gain if you are going to follow this measure.

Do Propecia pills bought online cause weight gain?

No, the genuine online pharmacies would be selling authentic Propecia pills only so you would not gain weight by taking it. Do not have such thoughts of fear and just start taking propecia pills. Apart from that, if you still have any questions then you can go about asking it to your doctor or you can read the blogs in this site and get it cleared.

 

loading
×